MAUDE Adverse Event Report: ARTHREX, INC. DW CART; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DW CART; MANUAL INSTR, GENERAL SURGICAL
Model Number DW CART
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/21/2024 it was reported by a sales representative via (b)(4) that an ar-6481 dw cart could not support four bags of saline - "when they put 4 bags of saline onto the hooks the iv pole collapses can't support 4 bags, safety risk for staff." this was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One ar-6481 dw cart was received for investigation.Visual inspection of the device noted rust and corrosion along the edges of the cart.Functional testing noted that the locking mechanism of the iv pole was not functioning as intended and when weight was added to the device the iv pole would slide down.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated use.Manufactured date: 08-jun-2022.

Brand Name
DW CART
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19553634
Report Number1220246-2024-05894
Device Sequence Number4811882
Product Code MDM
UDI-Device Identifier00888867039407
UDI-Public00888867039407
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW CART
Device Catalogue NumberAR-6481
Device Lot Number087388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown